# SDR DALA1135503750

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 32,893 hours, 12,631 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIGHT MLG FWD TRUNNION OUTER SURFACE OF EACH LUG AROUND THE EDGE OF THE BORE ONLY, EACH LUG WAS REPAIRED PER EA 12-487906-12 REV ORIG ME-06.
